MathSciNet Relay Station
MathSciNet bibliographic data
MR1990160 14H10 (14H20 14J60)
Keilen, Thomas Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3485–3512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement